# SDR AALA20001012

- Difficulty date: June 7, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT AFT ENGINE PYLON SUPPORT STATION 1380, FORWARD SIDE SUPPORT LOWER CHORD ANGLE IS DEEPLY GOUGED BEYOND LIMITS DUE TO IMPROPER POSITIONING OF COCKPIT TEMP CONTROL VALVE.  LOCATED BELOW L-4 - L-5 LEFT.  INSTALLED DOUBLERS WET AT STATION 1380, FORWARD SIDE IAW AARD 53-10-00 REPAIR 28 AND SRM 53-01 FIG 2 SHEET 4.  (M)
